Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Mid-cycle bleeding, later continued bleeding since intercourse with abdominal pain. Had taken i-pill. Medicines to be taken?

Hi, I am 33 yrs old. I had unprotected sex with my boyfriend late night on the 1st of October. I took the ipill on the evening of the 4th of Oct. Then on the 10th I had protected sex. On the 11th the bleeding started and for the first three days it was like a normal period which is unusual because I have had my period at the end of September and am not expecting the next cycle till the end of October. The bleeding subsided considerably by the 18th but then on the 19th I again had sex and immediately after that there was bleeding when I was urinating. It was like a dollop of blood just came out from my vagina . I am experiencing abdominal pain and the bleeding is still persisting. Please advise as to what medication I should take.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The bleeding you had on 11th could be withdrawal bleeding due to the emergency pill.
And the bleeding presently you are having could be due to:
-Hormonal imbalance due to usage of pill
-Post coital bleeding
-Due to local causes like cervical erosion.
As you are having bleeding and pain, better once consult gynecologist and get examined to find out the exact cause of the problem and take treatment accordingly.
Avoid repeated usage of emergency pills.
Take care.
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor